# SDR F3LA200500013

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 8,967 hours, 4,055 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791C000001
- Part serial: Y20780
- Condition: Faulty
- Location: Te Flap
- Part time: 8,967 hours, 4,055 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED FLAP SYSTEM JAM WHEN FLAPS 2 SELECTED, SLATS EXTENDED TO E CONFIG 3.  DECLARED AN EMERGENCY.  CHECKED FLAP SYSTEM.  FOUND LT WING NR 1 TRANSMISSION TORQUE LIMITER TRIPPED.  RESET TORQUE LIMITER.  PERFORMED TEST FLIGHT, MADE 3 APPROACHES & SYSTEM TESTED NORMALLY.  REMOVED & REINSTALLED PANELS 575DB, 575EB, 575BB AND 573AB.  PERFORMED FRICTION CHECK OF NR 4 LT FLAP TRANSMISSION, NR 3 FLAP ACTUATOR, NR 2 FLAP ACTUATOR AND INLINE OFFSET GEARBOX AND CHECKED GOOD.  FOUND NR 1 LT AND RT FLAP ACTUATOR CAVITIES FULL OF WATER.  REPLACED NR 1 LT AND RT FLAP ACTUATORS PER AMM 27-54-49-PB401 AND CHECKED NORMAL.  PERFORMED OPS CHECK OF FLAPS PER AMM 27-54-45-000-003 AND 27-511-49-740-068.
